# SDR COMA0260605

- Difficulty date: October 22, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 7,220 hours, 6,364 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Part serial: 0275
- Condition: Malfunctioned
- Location: Avionics
- Part time: 13,599 hours, 13,356 cycles
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLGIHT 5905 FUEL READINGS ARE ERRATIC.REPLACED THE FUEL COMPUTER.
